# SDR DALA2024070906975

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 97,126 hours, 44,106 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Part number: 300710404
- Part serial: 898
- Condition: Failed
- Location: Fuel Qty
- Part time: 108,818 hours, 18,387 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

SHIP 0670 -DIVERTED TO GSP DUE TO SUSPECTED RIGHT ENGINE FUEL LEAK DUE TO FUEL QUANTITY IMBALANCE. CORRECTIVE ACTION: R/R FUEL PROCESSOR UNIT AND FUEL QUANTITY INDICATOR. OPS CK NML, NO LEAKS NOTED.
